Jan 17, 2012
I have been off meds for 1 yr + and just got my labs and the CD4 % is 6 could this mean that something else is going on?
Response from Dr. Young
Hello and thanks for posting.
A CD4 percentage of 6 is quite low- an AIDS-defining CD4 percentage is 15, so yours (if confirmed) is indicative of a serious health risk and need to talk to your doctor about getting back on your medications. For reference, a CD4% of 15 correlates to an absolute CD4 count of 200; 6% is expected to correlate to an absolute count somewhat less than 100.
Treatment interruptions are generally not recommended, since hard-earned CD4 count levels often rapidly fall to pre-treatment levels.
I hope that helps. BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Flu Symptoms After Fingering Worried I Have HIV
- Pain In Balls After Anal Sex Sign Of HIV AIDS
- Penis Discharge After Touching Vagina Worried I Have HIV
- Sinus Infection After Open Mouth Kissing Worried I Have HIV
- Stinging Pain After Mutual Masturbation Worried I Have HIV
- Vaginal Discharge After Giving Oral Sex What Are The Chances Of HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.